This website uses cookies to ensure you get the best experience on our website.
Accept Cookies
Learn More
Green Journals
Home
Hijacked
Contact Us
More
Simulation
Green Recruitments
About Us
Blog
Login
Register
English
English
Français
العربية
Journal Report
Bernoulli
Download PDF
Print
Journal Information
Journal Title
Bernoulli
Publisher
Bernoulli Society for Mathematical Statistics and Probability
ISSN
1350-7265
E-ISSN
Database
SCOPUS
Domain
Physical Sciences, Social Sciences
Classification History
Year
A+
A
B
C
2026
✓
✓
2025
✓
✓
2024
✓
✓
2023
✓
✓
2021/2022
✓
✓
2020
✓
✓
2019
✓
✓
2018
✓
A journal may have more than one classification in the same year. All recorded classifications are displayed.
Recent Articles
A closed-form transition density expansion for elliptic and hypo-elliptic SDEs
Yuga Iguchi, Alexandros Beskos
2026-11-1
Vol. 32
Issue 4
Pages 2741-2767
DOI:
10.3150/25-bej1964
Maximum likelihood estimation for Brownian motion tree models based on one sample
Chandler Squires, Michael Truell, Jan-Christian Hütter et al.
2026-11-1
Vol. 32
Issue 4
Pages 2840-2864
DOI:
10.3150/26-bej1970
Finite-dimensional Gaussian approximation for deep neural networks: Universality in random weights
Krishnakumar Balasubramanian, Nathan Ross
2026-11-1
Vol. 32
Issue 4
Pages 3042-3062
DOI:
10.3150/26-bej1978
Large deviations for Independent Metropolis Hastings and Metropolis-adjusted Langevin algorithm
Federica Milinanni, Pierre Nyquist
2026-11-1
Vol. 32
Issue 4
Pages 2969-2998
DOI:
10.3150/26-bej1975
On a population model with memory
Jean Bertoin
2026-11-1
Vol. 32
Issue 4
Pages 2826-2839
DOI:
10.3150/26-bej1969
Statistical inference for Bures-Wasserstein flows
Leonardo V. Santoro, Victor M. Panaretos
2026-11-1
Vol. 32
Issue 4
Pages 2686-2710
DOI:
10.3150/25-bej1942
Estimation of a score-explained non-randomized treatment effect in fixed and high dimensions
Debarghya Mukherjee, Moulinath Banerjee, Ya’acov Ritov
2026-11-1
Vol. 32
Issue 4
Pages 2569-2593
DOI:
10.3150/24-bej1832
Estimating the hyperuniformity exponent of spatial point processes
Gabriel Mastrilli, Bartłomiej Błaszczyszyn, Frédéric Lavancier
2026-11-1
Vol. 32
Issue 4
Pages 3300-3326
DOI:
10.3150/26-bej1989
Optimal confidence bands for shape-restricted regression in multidimensions
Ashley (Pratyay) Datta, Somabha Mukherjee, Bodhisattva Sen
2026-11-1
Vol. 32
Issue 4
Pages 2916-2943
DOI:
10.3150/26-bej1973
Energy distances for statistical inference on infinite dimensional Hilbert spaces without moment conditions
Jiajun Tang, Holger Dette
2026-11-1
Vol. 32
Issue 4
Pages 2660-2685
DOI:
10.3150/25-bej1923
Articles retrieved from Crossref.
Green Journals | https://www.green-journals.com | info@green-journals.com
Printed: October 28, 2026 05:10